MAUDE Adverse Event Report: AMBU A/S AMBU AURASTRAIGHT U SIZE 4

AMBU A/S AMBU AURASTRAIGHT U SIZE 4
Catalog Number 324400000U
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint has been re-evaluated as part of a corrective action related to an observation on risk management identified during an fda inspection.H6: heath effect code: no code available for "cutting patient's throat".Investigation: neither sample nor picture for investigation, visual inspection is not performed, the customer reported failure cannot be verified.Per the customer reported that the product cutting patient's throats, it may be caused by the excessive force during insertion or may be caused by sharp edges on the product.Due to limited information, the root cause cannot be defined.The patient was involved, but the patient condition is unknown, the complaint rate is low.Due to the root cause that cannot be defined as limited information, the correct action will not be taken at this time.Since the root cause cannot be identified, there is no additional action is not required at this moment.
 
Event or Problem Description
We have been receiving a lot of provider complaints about the lma's cutting patient's throats.Specifically the 3244.

Brand Name
AMBU AURASTRAIGHT U SIZE 4
Common Device Name
AMBU AURASTRAIGHT U SIZE 4
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU LIMITED
no. c, warehouse & process
complex building xiang yu ft.z
xiamen, fujian province, chn 36100 6,,
CH   361006,,
Manufacturer Contact
catharina engelhardt
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key25603752
Report Number9610691-2026-00021
Device Sequence Number12101822
Product Code CAE
UDI-Device Identifier05707480037537
UDI-Public05707480037537
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number324400000U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown